# SDR REXA201000223

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 7,043 hours, 5,129 cycles
- Engine: Ge CF348C5
- Engine time: 5,536 hours, 4,168 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Missing
- Location: Engine Mount
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMPANY DISPATCH RECALLED THE AIRCRAFT WHEN IT WAS SUSPECTED THAT A BUSHING MIGHT HAVE BEEN LEFT OUT OF THE UPPER CLEVIS MOUNT OF THE RIGHT ENGINE.  THE RIGHT ENGINE HAD BEEN INSTALLED ON 10/24/2010.  THE FLIGHT CREW ADVISED MIAMI ATC AND ASKED TO RETURN TO KATL.  ATC VECTORED THE AIRCRAFT ON A HEADING TO KATL BUT BECAUSE OF WEATHER IN THE ATL AREA, THE FLIGHT CREW ELECTED TO DIVERT.  THE DIVERSION WAS APPROVED AND AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KTYS.  MAINTENANCE TOOK THE AIRCRAFT TO A HANGAR AND INSPECTED THE RIGHT ENGINE.  THE BUSHING WAS CONFIRMED AS MISSING.  MAINTENANCE REPLACED THE BUSHING AND RAN THE ENGINE.  NO ABNORMAL VIBRATIONS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE FOLLOWING DAY, MAINTENANCE SUPERVISOR PERSONNEL DECIDED TO HAVE THE AIRCRAFT RETURNED TO THE HANGAR TO REPLACE THE CLEVIS AS A PRECAUTION.  ON 10/28/10 THE AIRCRAFT ARRIVED AT KTYS HANGAR AND THE ENGINE WAS LOWER, THE CLEVIS REPLACED AND THE ENGINE REINSTALLED.  POST MAINTENANCE ENGINE RUNS WERE ONCE AGAIN NORMAL FOR VIBRATION.  ACCORDING TO GE REMOTE DIAGNOSTICS, AT NO TIME DID THE VIBRATION LEVEL OF THIS ENGINE EXCEED .4 MILS.
